# SDR CALA2019012500145

- Difficulty date: January 22, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 49,046 hours, 14,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N20441
- Condition: Worn
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DIFFICULT TO OPEN FROM OUTSIDE. REMOVED L2 DOOR HANDLE MECHANISM PER AMM 52-11-13-842-001. FOUND CLUTCH COLLAR WORN.
